# SDR ASAA2018030623972

- Difficulty date: March 6, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 21,246 hours, 6,990 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 146A812539
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR SUPPORT GUSSET HAS CORROSION,  BS 767, STRINGERS 25R AND 26R.  ACFT GROUNDED.  REMOVED & REPLACED THE GUSSET IAW SRM 51-40-02, & DWG 146A0081, REV-.
